# SDR SWAA2022041210900

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE; PANEL 193CL; ELONGATED/ENLARGED FASTENER HOLE NEAR LOWER END OF PANEL AT FORWARD EDGE. / REPAIRED PNL 193CL ENLONGATED FASTENER HOLES NEAR LOWER END OF PNL AT FWD EDGE. IAW B737-700 SRM 53-40-70-2R-1 REV 69 SRM 51-70-04-2R-9 REV 69; SRM 51-70-04-2R-0 REV 69; AMM 51-21-81-370-802 REV 70; AMM 51-21-99-300-802 REV 70; AMM 51-21-99-300-801 REV 70 A33188; A51728; A36551
